Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Uterus problem and lower back pain

How is lower back pain and problem in the uterus related?
Asked On : Sat, 12 Dec 2009
Answers:  3 Views:  1195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hi, Uterus problem is often related to low back pain. Infection or fibroid (tumour) of the uterus may cause dull refered pain. I suggest you to consult a gynaecologist to rule out any uterine disorder and if no problem there. Consult an Orthopaedic surgeon. Wish you good health. Dr. Narendra.
Answered: Sun, 22 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
As the nerves suppying uterus are originated at lumbosacral region of spine, any uterine pathology like fibroid or adenomyosis which leads to stretching of uterus, causes backache.
Answered: Sat, 12 Dec 2009
  User's Response


since 7monhs iam suffering from back ache before my periods starts .and pain automatically stops after my periods start

Answered: Mon, 22 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor